Top answers from doctors based on your search:
Disclaimer

if i use sudafed i tend to get restless leg syndrom and feel like i want to jump out of my skin is this an allergy to it

A 36-year-old female asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Not an allergy: Just a common side effect.
1
1 thank
Dr. Tracey Marks
25 years experience Psychiatry
Probably side effect: It sounds more like a side effect. Sudafed can be stimulating and too much stimulation can cause what you are experiencing.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Restless: The restlessness of your heads and arms may be part of your restless legs syndrome
A 27-year-old male asked:
Dr. Mara Fiorentino
36 years experience Psychiatry
Restless legs syndro: Rls is a common condition and should be treated appropriately. Diagnosing correctly is a challenge. Review other medicines that can cause restlessness ... Read More
1
1 thank
Dr. Hanul Bhandari
13 years experience Sleep Medicine
RLS: If your mom has restless legs syndrome (rls) ; it is not controlled with mirapex, (pramipexole) it is recommended she see a sleep medicine specialist ... Read More
2
2 thanks
A 26-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Yes, you can: Yes, you can have restless legs and restless arms. Work with your neurologist or primary care physician on this.
A 28-year-old male asked:
Dr. Felix Brizuela
32 years experience Neurology
Find cause: first step is to find the cause. iron deficiency anemia can cause it, as could a nerve disease of your nerves (neuropathy). medications that treat i ... Read More
4
4 thanks
A 42-year-old member asked:
Dr. Ranji Varghese
17 years experience Sleep Medicine
See a physician: First step is to determine whether you have rls. Here is a good website: http://www.Rls.Org/ there are very good treatments but generally incl ... Read More
5
5 thanks
A 42-year-old member asked:
Dr. Thomas Rohde
35 years experience General Practice
Yes: Any muscle in the body can become irritated or cramp. Often this is a magnesium deficiency as we are all terribly undernourished with it. Add magnesiu ... Read More
A 32-year-old member asked:
Dr. Susan Uhrich
36 years experience Psychiatry
No cure: But there are a number of medications that can be helpful. Talk with your family doc today. Sleep depravation can be deadly.
A 42-year-old member asked:
Dr. Dennis Clifford
A Verified Doctor answered
A US doctor answered Learn more
See your provider.: Make sure you don't have low iron. There are medications which can help.
1
1 comment
5
5 thanks
A 41-year-old member asked:
Dr. Pierre Moeser
Specializes in Rheumatology
No: Involuntary leg muscle movements or the urge to move the legs can be caused by multiple factors. Symptoms elsewhere are not called restless leg syndro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month